# SDR SWAA2021081095243

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT AT BS 500D RBL 13 WL 156 ; / [01] CORROSIONON FWD CARGO BAY AFT BULKHEAD TO FLOOR AT BS 500D RBL13 WL156 MEASURES ; L=3'. X W=1.5' THE AREA SHOWS THE 100% OF MATERIAL THICKNESS LOSS; [02] CORROSIONON FWD CARGO BAY AFT BULKHEAD TO FLOOR AT BS 500D RBL13 WL156 MEASURES ; L=3'. X W=1.5' THE AREA SHOWS THE 100% OF MATERIAL THICKNESS LOSS; [03] CORROSIONON FWD CARGO BAY AFT BULKHEAD TO FLOOR AT BS 500D RBL13 WL156 MEASURES ; L=3'. X W=1.5' THE AREA SHOWS THE 100% OF MATERIAL THICKNESS LOSS MUST BE REPLACED IAW SRM 51-10-02 STEP 9.C; [04] VERIFIED CORROSIONON FWD CARGO BAY AFT BULKHEAD TO FLOOR AT BS 500D RBL13 WL156 MEASURES ; L=3'. X W=1.5' THE AREA SHOWS THE 100% OF MATERIAL THICKNESS LOSS MUST BE REPLACED IAW SRM 51-10-02 STEP 9.C; [05] LOCATED AND DRILLED AFT BULKHEAD TO FLOOR SUPPORT P/N 143A9485-35; ITEM 7530142; IAW. SRM 51-40-05; DWG# 143A9481.; [06] INSPECTED ACTION 5; [07] OK TO INSTALL .; [08] OK TO INSTALL.; [09] INSTALLED FCB AFT BULKHEAD TO FLOOR SUPPORT BS 500D RBL-24 TO LBL-24 WL-156 IAW SRM 51-40-02-0G-0 AND DWG#143A7902; [10] VERIFIED INSTALLATION OF FCB AFT BULKHEAD TO FLOOR SUPPORT BS 500D RBL-24 TO LBL-24 WL-156 IAW SRM 51-40-02-0G-0 AND DWG#143A7902; [11] ADDED PART REMOVAL IN PART REQUIREMENTS; [12] VERIFIED CARD COMPLETE; [13] UPDATED MEASUREMENTS
